Error bounds of constrained quadratic functions and piecewise affine inequality systems
Publication in refereed journal


Times Cited
Web of Science3WOS source URL (as at 15/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe consider the error bounds for a piecewise affine inequality system and present a necessary and sufficient condition for this system to have an error bound, which generalizes the Hoffman result. Moreover, we study the error bounds of the system determined by a quadratic function and an abstract constraint.
All Author(s) ListNg KF, Zheng XY
Journal nameJournal of Optimization Theory and Applications
Year2003
Month9
Day1
Volume Number118
Issue Number3
PublisherKLUWER ACADEMIC/PLENUM PUBL
Pages601 - 618
ISSN0022-3239
eISSN1573-2878
LanguagesEnglish-United Kingdom
Keywordsconstraints; error bounds; piecewise affine functions; quadratic functions
Web of Science Subject CategoriesMathematics; Mathematics, Applied; MATHEMATICS, APPLIED; Operations Research & Management Science; OPERATIONS RESEARCH & MANAGEMENT SCIENCE

Last updated on 2020-16-10 at 01:24